Hiroshima Mathematical Journal

Classification of simple quartics up to equisingular deformation

Çisem Güneş Aktaş

Full-text: Open access

Abstract

We study complex spatial quartic surfaces with simple singularities up to equisingular deformations; as a first step, give a complete equisingular deformation classification of non-special simple quartic surfaces.

Article information

Source
Hiroshima Math. J., Volume 47, Number 1 (2017), 87-112.

Dates
Received: 4 September 2015
Revised: 1 December 2016
First available in Project Euclid: 13 April 2017

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1492048849

Digital Object Identifier
doi:10.32917/hmj/1492048849

Mathematical Reviews number (MathSciNet)
MR3634263

Zentralblatt MATH identifier
1369.14047

Subjects
Primary: 14J10: Families, moduli, classification: algebraic theory 14J17: Singularities [See also 14B05, 14E15]

Citation

Güneş Aktaş, Çisem. Classification of simple quartics up to equisingular deformation. Hiroshima Math. J. 47 (2017), no. 1, 87--112. doi:10.32917/hmj/1492048849. https://projecteuclid.org/euclid.hmj/1492048849


Export citation